# SDR SWAA2013111122119

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 54,116 hours, 43,218 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE ANGLE JUST FWD OF NR 2 AILERON HINGE CRACKED.  R & R ANGLE IAW SRM.
